pairwise weakly Hausdorffness; pairwise compactness; pairwise separation axioms; nets
In this paper, we introduce and investigate the notion of weakly Hausdorffness in bitopological spaces by using the convergent of nets. Several characterizations of this notion are given. Some relationships between these spaces and other spaces satisfying some separation axioms are studied.
 Fletcher, P., Hoyle, H. B. and Patty, C. W.: The comparison of topologies
. Duke Math. J. 36 (1969), 325–331. MR 0242107
 Kariofillis, C. G.: On pairwise almost compactness
. Ann. Soc. Sci. Bruxelles 100(4) (1986), 129–137. MR 0944537
| Zbl 0659.54026
 Murdeshwar, N. G. and Naimpally, S. A.: Quasi-uniform compact spaces. Noordhoff, Groningen 1966.
 Pahk, D. H. and Choi, B. D.: Notes on pairwise compactness
. Kyungpook Math. J. 11 (1971), 45–52. MR 0303503